# SDR REXA2022120102654

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670141781
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PANEL 584JB HAS CHAFE ON L/E	CHAFED OUT OF LIMITS REPLACED PANEL 584JB P/N CC670-14178-1 LOCATED HOLES, TRIMMED EDGE. ALODINED, PRIMED, AND PAINTED IAW CRJ900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-06-001-001-A01
